×

Found 50 Documents (Results 1–50)

Signed edge domination number of interval graphs. (English) Zbl 1383.05245

Sinha, Deepa (ed.) et al., International conference on current trends in graph theory and computation, CTGTC-2016, New Delhi, India, September 17–19, 2016. Amsterdam: Elsevier. Electronic Notes in Discrete Mathematics 63, 279-286 (2017).
MSC:  05C69 05C85
PDFBibTeX XMLCite
Full Text: DOI

Signed domination of graphs and \((0,1)\)-matrices. (English) Zbl 1232.05157

Brualdi, Richard A. (ed.) et al., Combinatorics and graphs. Selected papers based on the presentations at the 20th anniversary conference of IPM on combinatorics, Tehran, Iran, May 15–21, 2009. Dedicated to Reza Khosrovshahi on the occasion of his 70th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4865-4/pbk). Contemporary Mathematics 531, 19-42 (2010).
MSC:  05C69 05C22 05C50
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

Main Field